# SDR REXA2022011900067

- Difficulty date: November 28, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333901
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY MACHINE BRACKET AT LBL 24, F.S. 517.00 HAS LIGHT CORROSION AROUND A COUPLE FASTNER HOLES AND NUT PLATE ATTACH RIVETS.	LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE MACHINE BRACKET IAW CRJ-900 SRM'S 51-42-21-001-001-A01 & 51-42-22-001-001-A01.
